Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Matrix inversion by rank annihilation

Author: David J. Edelblute
Journal: Math. Comp. 20 (1966), 149-151
MSC: Primary 65.35
MathSciNet review: 0189227
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Mathematical methods for digital computers, John Wiley & Sons, Inc., New York-London, 1960. MR 0117906
  • Alston S. Householder, Principles of numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953. MR 0059056

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society